# SDR FDEA201810083043

- Difficulty date: October 8, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON UPPER SURFACE OF MAIN DECK FLOOR INTERCOSTAL BS 344 TO BS 364 BL 0. CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A REV 125. REPLACED INTERCOSTAL IAW SRM 51-40-02 AND DWG 141N5191 REV A.
